# SDR CA040126003

- Difficulty date: January 14, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AN81510D
- Condition: Cracked
- Location: Press Manifold
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 90 DME FROM LANDING AT THE TOP OF DESCENT THE CREW NOTICED THE NR 2 HYD CONTENTS DROPPING.  AT APPROX 12 DME THE NR 2 HYD CAUTION LIGHT ILLUMINATED.  A PAN WAS CALLED AND QRH ACTIONS WERE CARRIED OUT.  ENGINEERING INVESTIGATION REVEALED THAT THE NR 2 PRESSURE MANIFOLD INLET UNION HAD FRACTURED.  THE UNION WAS REPLACED ALONG WITH THE HYD PUMP AND THE AIRCRAFT WAS RETURNED TO SERVICE.  OPERATOR HAS BEEN INFORMED OF SYD 8-29-002, WHICH REPLACES THE ALUMINUM FITTINGS WITH STAINLESS STEEL FITTINGS FOR THIS AREA.
